潜伏期間に対数正規分布を仮定した集団食中毒の曝露時点の最尤推定法  [in Japanese] MAXIMUM LIKELIHOOD ESTIMATION OF DATE OF INFECTION IN AN OUTBREAK OF DIARRHEA DUE TO CONTAMINATED FOODS ASSUMING LOGNORMAL DISTRIBUTION FOR THE INCUBATION PERIOD  [in Japanese]

Author(s)

    • 丹後 俊郎 TANGO Toshiro
    • 国立公衆衛生院疫学部理論疫学室 Division of Theoretical Epidemiology, Department of Epidemiology, National Institute of Public Health

Journal

  • Japanese journal of public health

    Japanese journal of public health 45(2), 129-141, 1998-02-15

    日本公衆衛生学会

References:  20

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008626251
  • NII NACSIS-CAT ID (NCID)
    AN00189323
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    05461766
  • NDL Article ID
    4414841
  • NDL Source Classification
    ZS17(科学技術--医学--衛生学・公衆衛生)
  • NDL Call No.
    Z19-216
  • Data Source
    CJP  CJPref  NDL 
Page Top